EconPapers    
Economics at your fingertips  
 

On Some Lacunary Almost Convergent Double Sequence Spaces and Banach Limits

Metin Başarır and Şükran Konca

Abstract and Applied Analysis, 2012, vol. 2012, 1-17

Abstract:

The object of this paper is to introduce some new sequence spaces related with the concept of lacunary strong almost convergence for double sequences and also to characterize these spaces through sublinear functionals that both dominate and generate Banach limits and to establish some inclusion relations.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/426357.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/426357.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:426357

DOI: 10.1155/2012/426357

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:426357